# SDR A6WA202406248769

- Difficulty date: June 24, 2024
- Submitted: June 27, 2024
- Operation: Air carrier
- Aircraft: N413AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7585
- Aircraft time: 45,295 hours, 43,178 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Idg
- Condition: Underserviced
- Location: Nr 2
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

RTO AT 60 KTS DUE TO IDG 2 CAUTION MSG , CLEARED AFTER 5 SECONDS. DID NOT RECEIVE BRAKE OVHT WARNING MSG ***** AIRCRAFT REMOVED FROM SERVICE ***** SERVICED #2 IDG IAW SUP 16-364A. PERFORMED OPS CHECK OF #2 IDG IN REF TOO AMM 24-11-01. OPS CHECK GOOD AT THIS TIME. AC OK FOR SVC. LESS    THAN 10 PUMPS ADDED
